# SDR CA150617002

- Difficulty date: June 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 10,120 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 704A34412271A
- Condition: Blown
- Location: Hydraulic Sys
- Part time: 940 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) MECHANIC FOUND DURING HELICOPTER TURN AROUND THAT THERE WAS HYD FLUID ON TAIL BOOM.  AFTER INVESTIGATION FOUND HYD HOSE PN 704A34-412-271A WAS BLEW UP & THAT THE HYD TANK WAS ALMOST EMPTY, WHICH WILL HAVE CERTAINLY LEAD TO AN HYD FAILURE ON THE FOLLOWING FLIGHT.
